MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY
Catalog Number A942216
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer had 8 foley trays were labeled a942216 mislabeled.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.No actions can be taken at this time since a root cause was not identified.Visual evaluation of the returned two-photo sample noted one opened (with original packaging), latex-free foley tray.Visual inspection of the two-photo sample noted that the product outside packaging was label of a303316a but the product inside information was label of a942216.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: intended for use in the drainage and/or collection and/or measurement of urine, generally.Drainage is accomplished by inserting the catheter through the urethra and into the bladder.However, drainage is sometimes accomplished by suprapubic or other placement of the catheter, such as a nephrostomy tract.Sterile unless package is opened or damaged, except for any individually packaged components within the tray which are not labeled as sterile.These components are not terminally sterile.Warning: do not use if allergic to iodine.For urological use only.Warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage silicone and may cause balloon to burst.Correction: b, d, e, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer had 8 foley trays were labeled a942216 mislabeled.Per additional information received via email on 24mar2025, it was reported that the facility (mgmc) was alerted by our other branch (crmc) that 16fr trays were mislabeled.They started looking and alerted the departments who could had been using these trays.Two particular orders were identified to have these mislabeled trays at mercy gilbert.All 8 trays have a label of a303316a on its front but have the right label on its back, a942216.No impact to the patient they were able to notice the discrepancy right away.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Ucc-25-5282_5319 field action has been initiated by bd.Customers will be instructed to discard product or return product to bd for replacement or credit.Capa 11598314 has been initiated to investigate root cause of the problem.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
Ucc-25-5282_5319 field action has been initiated by bd.Customers will be instructed to discard product or return product to bd for replacement or credit.Capa 11598314 has been initiated to investigate root cause of the problem.The reported event was confirmed by capa/sa association to be manufacturing related as per capa # 11598314 / sa #ucc-25-5282-fa, the root cause identified is: root cause of mixed ifu, occurred during the preparation of the ifu kits by the label room.Technician had inventory of the two different ifus at the same time and he took material from the incorrect box.Visual evaluation of the returned two-photo sample noted one opened (with original packaging), latex-free foley tray.Visual inspection of the two-photo sample noted that the product outside packaging was label of a303316a but the product inside information was label of a942216.A dhr review was not required because the investigation was confirmed by the capa association.A labeling review are not required because the investigation was confirmed by the capa association.Correction- e, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer had 8 foley trays were labeled a942216 mislabeled.Per additional information received via email on 24mar2025, it was reported that the facility (mgmc) was alerted by our other branch (crmc) that 16fr trays were mislabeled.They started looking and alerted the departments who could had been using these trays.Two particular orders were identified to have these mislabeled trays at (b)(6).All 8 trays have a label of a303316a on its front but have the right label on its back, a942216.No impact to the patient they were able to notice the discrepancy right away.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21546475
Report Number1018233-2025-01516
Device Sequence Number20797575
Product Code EZL
UDI-Device Identifier00801741074110
UDI-Public(01)00801741074110(11)241127(17)270531(10)NGJX4320
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall,Other,Notification
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA942216
Device Lot NumberNGJX4320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer04/28/2025
06/12/2025
08/12/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/29/2025
07/03/2025
08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UCC-25-5282_5319 FIELD A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown